RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 42, Number 2  


Aleksandr Alekseevich Borovkov (on the occasion of his seventieth birthday)
M. M. Lavrent'ev, V. L. Beresnev, I. S. Borisov, S. K. Godunov, S. S. Goncharov, Yu. L. Ershov, A. A. Mogul'skii, S. S. Kutateladze, Yu. G. Reshetnyak, V. G. Romanov
243
Estimates for the expectation of the maximum of a critical Galton–Watson process on a finite interval
E. M. Bondarenko, V. A. Topchii
249
Probability inequalities for generalized $L$-statistics
I. S. Borisov, E. A. Baklanov
258
An asymptotic representation of the likelihood ratio for irregular families of distributions in the multivariate case
I. S. Borisov, D. V. Mironov
275
Limit theorems in the boundary hitting problem for a multidimensional random walk
A. A. Borovkov, A. A. Mogul'skii
289
Surgeries on small volume hyperbolic 3-orbifolds
A. Yu. Vesnin, A. D. Mednykh, B. Tsimmermann
318
On stability of solutions to linear systems with periodic coefficients
G. V. Demidenko, I. I. Matveeva
332
A generalization of the Lagrange mean value theorem to the case of vector-valued mappings
M. V. Korobkov
349
Limit theorems for general Markov chains
D. A. Korshunov
354
Asymptotically normal estimation of a multidimensional parameter in the linear-fractional regression problem
Yu. Yu. Linke, A. I. Sakhanenko
372
Factorizations of the sojourn times of semi-Markov random walks
V. S. Lugavov, B. A. Rogozin
389
On lifting quasi-Radon measures
S. A. Malyugin
407
On the Poisson approximation of the binomial distribution
P. S. Ruzankin
414
On transience conditions for Markov chains
S. G. Foss, D. É. Denisov
425
On optimality of the FCFS discipline in multiserver queueing systems and networks
S. G. Foss, N. I. Chernova
434
Localization of spectrum bottom for the Stokes operator in a random porous medium
V. V. Yurinskii
451
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019